Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 162, NWS Louisville, KY

June 14, 2016Bullitt County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 14, 2016, 4:40 PM EDT for Bullitt County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 4:40 PM EDT (20:40 UTC)
Expired
Jun 14, 2016, 5:15 PM EDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Bullitt County, KY

The radar

The Louisville radar (KLVX), 18 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:50 PM EDTTSTM WND DMG3 W Bardstown Junction, KYSEVERAL TREES DOWN ALONG CUNDIFF HOLLOW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS53 KLMK 142040
SVRLMK
KYC029-142115-
/O.NEW.KLMK.SV.W.0162.160614T2040Z-160614T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BULLITT COUNTY IN CENTRAL KENTUCKY...

* UNTIL 515 PM EDT

* AT 440 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SHEPHERDSVILLE...MOVING NORTH AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SHEPHERDSVILLE...PIONEER VILLAGE...MOUNT WASHINGTON...LEBANON
  JUNCTION...HEBRON ESTATES...FOX CHASE...HUNTERS HOLLOW...CUPIO...STITES
  AND CLERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3807 8558 3807 8548 3804 8550 3781 8572
      3781 8574 3790 8583 3792 8583 3793 8585
      3794 8585 3795 8587 3801 8593 3803 8591
      3809 8571
TIME...MOT...LOC 2040Z 202DEG 15KT 3794 8580 

HAIL...<.75IN
WIND...70MPH
 
$$

MJ
3 follow-up statements
967 
WWUS53 KLMK 142052
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT TUE JUN 14 2016

KYC029-142115-
/O.CON.KLMK.SV.W.0162.000000T0000Z-160614T2115Z/
BULLITT KY-
452 PM EDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BULLITT COUNTY...

AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHEPHERDSVILLE...MOVING NORTHEAST AT 30 MPH.  LOCALIZED WIND GUSTS
OF OVER 60 MPH WILL BE POSSIBLE BETWEEN SHEPHERDSVILLE AND LEBANON
JUNCTION.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...PIONEER VILLAGE...MOUNT WASHINGTON...LEBANON JUNCTION...
HEBRON ESTATES...FOX CHASE...HUNTERS HOLLOW...CUPIO...STITES AND
CLERMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET
YOUR REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3807 8558 3807 8548 3804 8550 3781 8572
      3781 8574 3790 8583 3792 8583 3793 8585
      3794 8585 3795 8587 3801 8593 3803 8591
      3809 8571
TIME...MOT...LOC 2051Z 242DEG 25KT 3797 8571 

HAIL...<.75IN
WIND...60MPH
 
$$

MJ
883 
WWUS53 KLMK 142101
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT TUE JUN 14 2016

KYC029-142115-
/O.CON.KLMK.SV.W.0162.000000T0000Z-160614T2115Z/
BULLITT KY-
501 PM EDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL BULLITT COUNTY...

AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHEPHERDSVILLE...MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...PIONEER VILLAGE...MOUNT WASHINGTON...HEBRON ESTATES...
FOX CHASE...HUNTERS HOLLOW...CLERMONT...BELMONT...HOBBS AND BARDSTOWN
JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3807 8558 3807 8548 3804 8550 3786 8568
      3793 8575 3806 8579 3809 8571
TIME...MOT...LOC 2101Z 202DEG 15KT 3801 8569 

HAIL...<.75IN
WIND...60MPH
 
$$

MJ
843 
WWUS53 KLMK 142114
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT TUE JUN 14 2016

KYC029-142123-
/O.EXP.KLMK.SV.W.0162.000000T0000Z-160614T2115Z/
BULLITT KY-
514 PM EDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BULLITT COUNTY WILL
EXPIRE AT 515 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD THROUGH
BULLITT COUNTY AND AFFECT AREAS EAST OF INTERSTATE 65 FOR THE NEXT
30 TO 45 MINUTES.

LAT...LON 3807 8558 3807 8548 3804 8550 3786 8568
      3793 8575 3806 8579 3809 8571
TIME...MOT...LOC 2110Z 202DEG 15KT 3801 8569 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:05 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 14, 3:05 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
305 PM EDT TUE JUN 14 2016

.SHORT TERM (Now through Wednesday Night)...
Issued at 256 PM EDT Tue Jun 14 2016

The weak wave that is interacting with a very warm, juicy atmosphere
and sparking thunderstorms in the lower and middle Ohio Valley this
afternoon will move off to the east this evening. As the wave exits
and we lose insolation this evening, convection will gradually taper
off.

Temperatures will not drop farther than the 70s in most places with
very muggy conditions tonight. Some patchy light haze or fog may
form in some spots around dawn.

On Wednesday a weak 5H shortwave trof and speed max will cross the
region during the afternoon, resulting in another day of
thunderstorm activity. Mid-level lapse rates will be a little
steeper that what we've seen today and the upper flow will be a bit
stronger though still rather weak. Precipitable waters will be in
the 1.7 to 2 inch range with K Index in the mid 30s. So, locally
torrential downpours are a near certainty. With somewhat weak flow
and not much dry air aloft to tap into, gusty surface winds at the
surface will be primarily driven by heavy rain cores dumping out of
storms and spreading out as they hit the ground. The wet profiles
and high wet bulb zero heights discourage widespread large hail, but
sub-severe hail in the stronger cells will still be possible.
Fortunately storms will show a little more forward movement than
they have the last couple of days.

High temperatures will be dependent on the amount of cloud cover and
coverage of precipitation, but highs around 90 appear reasonable.

Wednesday night the wave will move off to the east and thunderstorms
will once again taper off. Lows will be in the 70s.

.LONG TERM (Thursday through Tuesday)...
Issued at 305 PM EDT Tue Jun 14 2016

A stronger upper trof will come in from the north Thursday and pass
through here Thursday evening. We'll see a much stronger vertical
wind profile Thursday than what we will have experienced Monday
through Wednesday. Strong surface instability will materialize as
temperatures soar into the lower and middle 90s. The main limiting
factor will be a significant decrease in deep moisture, with models
showing rather dry soundings, and surface dew points mixing down
into the 60s in the afternoon. So, will keep PoPs low, which is in
good agreement with previous forecast and surrounding offices.
Storms that do fire, though, will still have a shot at becoming
severe with the dry air and increasing flow aloft and lowering WBZ
heights supporting a chance of severe sized hail and gusty downburst
winds. In the LMK CWA the Lake Cumberland region stands the best
chance for a severe storm in the afternoon.

Storm generation will still be possible into the evening hours over
southern Kentucky before tapering off overnight.

Friday through Tuesday look dry as a stout upper ridge swells from
the Desert Southwest to the East Coast.

&&

.AVIATION (18Z TAF Update)...
Issued at 1255 PM EDT Tue Jun 14 2016

A very moist air mass combined with daytime heating and a nearby
surface boundary will promote scattered to numerous showers and
storms across central Kentucky this afternoon. The highest coverage
of storms looks to impact SDF and BWG. Storms will be capable of
producing torrential downpours and locally gusty winds. At LEX, the
environment isn't as supportive so will hold off on prevailing in
the TAF for now.

Storm coverage will wane with loss of daytime heating, so ending
around 00-02z giving way to mostly clear skies overnight. Depending
on how rainfall plays out, there could be fog or stratus form at the
TAF sites. Statistical guidance points to this happening at BWG the
most.

For Wednesday, expect generally southerly to southwesterly flow and
a greater chance of storms during the late morning into the
afternoon.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........ZT
Hazardous weather outlook, Jun 14, 3:18 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT TUE JUN 14 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-151930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
318 PM EDT TUE JUN 14 2016 /218 PM CDT TUE JUN 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

LOCALLY TORRENTIAL RAIN CAN BE EXPECTED IN STORMS THIS
EVENING...ESPECIALLY ALONG AND WEST OF INTERSTATE 65. MINOR
PONDING ON ROADWAYS AND IN AREAS WITH POOR DRAINAGE IS POSSIBLE.
THE HEAVIEST STORMS MAY PRODUCE SOME GUSTY WINDS AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE FORECAST WEDNESDAY. SEVERE THUNDERSTORMS WILL
BE POSSIBLE...CAPABLE OF LOCALLY DAMAGING WINDS...SMALL HAIL...AND
TORRENTIAL RAINFALL.

WIDELY SCATTERED STORMS ARE FORECAST THURSDAY...MAINLY OVER THE
BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE
BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL.

HEAT INDEX VALUES ON WEDNESDAY AND THURSDAY WILL RANGE FROM 96 TO
101 BOTH AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER THROUGH THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jun 14, 3:35 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
235 PM CDT TUE JUN 14 2016

KYZ027-061-062-071-142000-
BUTLER-WARREN-EDMONSON-GRAYSON-
235 PM CDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...
SOUTHWESTERN GRAYSON...BUTLER AND CENTRAL EDMONSON COUNTIES...

AT 235 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORGANTOWN TO MOUNT VICTOR...AND MOVING NORTHEAST
AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MORGANTOWN...BROWNSVILLE...PLUM SPRINGS...CRESTMOOR...
MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION...CASEY AND LEE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3719 8684 3734 8671 3739 8661 3743 8662
      3748 8658 3717 8611 3681 8645
TIME...MOT...LOC 1935Z 215DEG 40KT 3724 8675 3697 8642

ZT
Special weather statement, Jun 14, 3:51 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT TUE JUN 14 2016

INZ076-077-084-090-KYZ025-142015-
WASHINGTON-ORANGE-CRAWFORD-HARRISON-MEADE-
351 PM EDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HARRISON...
ORANGE...CRAWFORD...SOUTHWESTERN WASHINGTON AND NORTHWESTERN MEADE
COUNTIES...

AT 351 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF ENGLISH TO NEAR BRANDENBURG...AND
MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PAOLI...CORYDON...ENGLISH...CAREFREE TOWN...ORLEANS...STAMPERS CREEK...
MARENGO...MILLTOWN...HARDINSBURG AND LEAVENWORTH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3832 8603 3792 8628 3814 8646 3821 8646
      3821 8652 3838 8666 3869 8650
TIME...MOT...LOC 1951Z 196DEG 27KT 3837 8660 3793 8615

ZT
Local storm report, Jun 14, 3:54 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     2 N CORYDON             38.24N 86.13W
06/14/2016                   HARRISON           IN   PUBLIC

            WINDOWS BLOWN OUT OF THE WALMART IN CORYDON.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 14, 3:59 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT TUE JUN 14 2016

KYZ027-028-061>063-071-142030-
HART-BUTLER-WARREN-EDMONSON-HARDIN-GRAYSON-
359 PM EDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...
SOUTHWESTERN HARDIN...GRAYSON...NORTHEASTERN BUTLER...WESTERN HART
AND EDMONSON COUNTIES...

AT 359 PM EDT/259 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF LEITCHFIELD TO 7
MILES SOUTHEAST OF BROWNSVILLE...AND MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...LEITCHFIELD...BROWNSVILLE...PLUM SPRINGS...CASEY...LEE...
CLARKSON...SMITHS GROVE...CANEYVILLE AND OAKLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3732 8663 3765 8622 3730 8592 3716 8603
      3717 8606 3713 8606 3686 8628
TIME...MOT...LOC 1959Z 215DEG 26KT 3741 8639 3711 8618

ZT
Local storm report, Jun 14, 4:06 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     HITCHCOCK               38.63N 86.16W
06/14/2016                   WASHINGTON         IN   LAW ENFORCEMENT

            TREES DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 14, 4:16 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT TUE JUN 14 2016

INZ076-077-083-084-090-142045-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-HARRISON-
416 PM EDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARRISON...
ORANGE...CRAWFORD...WASHINGTON AND NORTHEASTERN DUBOIS COUNTIES...

AT 415 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF SHOALS TO NEAR CORYDON...AND MOVING
NORTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SALEM...PAOLI...CORYDON...ENGLISH...CAREFREE TOWN...ORLEANS...FRENCH LICK...
NEW PEKIN...STAMPERS CREEK AND PALMYRA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3862 8597 3842 8602 3842 8603 3837 8603
      3803 8611 3816 8630 3820 8637 3849 8683
      3853 8683 3853 8668 3869 8668 3869 8631
      3873 8631 3874 8629 3877 8628
TIME...MOT...LOC 2015Z 189DEG 29KT 3855 8674 3817 8615

ZT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:49 PM EDTSpecial Weather StatementLMKOhio26 min
Jun 14, 2:57 PM EDTSpecial Weather StatementLMKLogan33 min
Jun 14, 3:35 PM EDTSpecial Weather StatementLMKButler, Edmonson, Warren25 min
Jun 14, 3:59 PM EDTSpecial Weather StatementLMKEdmonson, Grayson31 min
Jun 14, 4:56 PM EDTSpecial Weather StatementLMKJefferson34 min
Jun 14, 5:00 PM EDTSevere Thunderstorm WarningLMKJefferson30 min
Jun 14, 5:05 PM EDTSpecial Weather StatementLMKNelson25 min
Jun 14, 5:08 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson37 min
Jun 14, 5:19 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 14, 5:22 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson23 min
Jun 14, 5:32 PM EDTSpecial Weather StatementLMKHenry, Shelby, Trimble43 min
Jun 14, 5:34 PM EDTFlash Flood WarningLMKBullitt, Jefferson3 hr
Jun 14, 5:38 PM EDTSpecial Weather StatementLMKClinton, Russell52 min
Jun 14, 6:01 PM EDTSpecial Weather StatementLMKBoyle, Casey, Lincoln, Marion, Mercer, Washington44 min
Jun 14, 6:18 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Woodford27 min
Jun 14, 6:45 PM EDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more75 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.